Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A remark on a theorem of W. E. H. Berwick

Author: Nicholas Tzanakis
Journal: Math. Comp. 46 (1986), 623-625
MSC: Primary 11R27; Secondary 11Y40
MathSciNet review: 829633
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We indicate and fill a gap in a theorem of W. E. H. Berwick concerning the computation of the fundamental units in a semireal biquadratic field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R27, 11Y40

Retrieve articles in all journals with MSC: 11R27, 11Y40

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society